# SDR CA090626004

- Difficulty date: June 24, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,868 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 14,402 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSP, (3) CRACKS WERE VISUALLY FOUND IN THE AFT WING SPAR AFT UPPER RADIUS BETWEEN THE LT AND RT IB SEAT TRACKS.  ON FURTHER INSP WITH EDDY CURRENT, IT WAS FOUND THAT FWD UPPER RADIUS OF AFT SPAR WAS CRACKED BETWEEN THE LT AND RT IB SEAT TRACKS.  TOTAL DAMAGED AREA ON THE FWD AND AFT SIDE OF SPAR IS APPROX 9 INCHES LONG.  REPAIR IS BEING DESIGNED BY A DAR AND TO BE COMPLETED.
